Vol. 9, No. 7, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 4, 867–1148
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
An analytical and numerical study of steady patches in the disc

Francisco de la Hoz, Zineb Hassainia, Taoufik Hmidi and Joan Mateu

Vol. 9 (2016), No. 7, 1609–1670
DOI: 10.2140/apde.2016.9.1609
Abstract

We prove the existence of m-fold rotating patches for the Euler equations in the disc, for the simply connected and doubly connected cases. Compared to the planar case, the rigid boundary introduces rich dynamics for the lowest symmetries m = 1 and m = 2. We also discuss some numerical experiments highlighting the interaction between the boundary of the patch and the rigid one.

Keywords
Euler equations, $V$-states, bifurcation
Mathematical Subject Classification 2010
Primary: 35Q35, 37G40, 35Q31
Secondary: 76B47
Milestones
Received: 20 October 2015
Revised: 27 April 2016
Accepted: 28 May 2016
Published: 7 November 2016
Authors
Francisco de la Hoz
Department of Applied Mathematics and Statistics and Operations Research
Faculty of Science and Technology
University of the Basque Country UPV/EHU
Barrio Sarriena S/N
48940 Leioa
Spain
Zineb Hassainia
Courant Institute for Mathematical Sciences
New York University
New York, NY 10012-1185
United States
Taoufik Hmidi
Institut de Recherche Mathématique de Rennes
Université de Rennes 1
Campus de Beaulieu
35 042 Rennes CEDEX
France
Joan Mateu
Departament de Matemàtiques
Universitat Autònoma de Barcelona
08193 Barcelona
Spain